# SDR AALA20150817001

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 89,327 hours, 14,332 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 22343200101
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, CREW REPORTED LE SLAT ASYMMETRY MSG & LE LIGHT ON WHEN FLAPS RETRACTED FROM 1DG TO UP.  R & R PSEU IAW AMM 32-09-04.  SYS CHECKED NORMAL.
